# SDR ASAA2022041638038

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,909 hours, 7,528 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24302
- Condition: Damaged
- Location: #2  Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD N8420001. DURING INSPECTION OF RIGHT ENGINE HARNESSES, FOUND HARNESS MW0325 SHIELDING TORN. GROUNDED - YES. REMOVED AND REPLACED MW0325 FIRE DETECTION HARNESS ON RIGHT ENGINE IAW B737-900 AMM 26-11-02. OPERATIONAL TEST GOOD IAW AMM 26-11-00-710-801.
